Title: Numerical-solution of die swell of a maxwell fluid
Authors: Crochet, M.J.
Keunings, Roland #
Issue Date: 1980
Publisher: Amer inst physics
Host Document: Journal of rheology vol:24 issue:6 pages:908-908
Conference: x edition:x location:x date:x
ISSN: 0148-6055
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Department of Materials Engineering - miscellaneous
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.